# SDR ZZDA2008053

- Difficulty date: January 7, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1178 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT STA 1178 BETWEEN LONG BL0 AND 25R.  INSTALLED NEW LOWER CAP SECTION AND SPLICE AT STA 1178 BETWEEN LONGERON BL0 AND 25R IAW SRM 51-70-11, AIRTRAN EA17-53-00939A AND MESSAGE 1-CEY7NA.
